Previous |  Up |  Next


Title: A new method for obtaining eigenvalues of variational inequalities based on bifurcation theory (English)
Author: Kučera, Milan
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 104
Issue: 4
Year: 1979
Pages: 389-411
Category: math
MSC: 58E35
idZBL: Zbl 0406.58016
idMR: MR553173
DOI: 10.21136/CPM.1979.118036
Date available: 2009-09-23T09:01:03Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] A.-F Abeasis J.-P. Dias, and A. Lopes-Pinto: Sur les valeurs propres du sous-differential d'une fonction convexe avec un noyau non borne.C. R. Acad. Sci. Paris, Ser. A 278 (1974), 1197-1199. MR 0344950
Reference: [2] V. Benci A. M. Micheletti: Su un problema dia utovalori per disequazioni variazionali.Annali di Matematica pura ed applicata, Vol. CVII (1976), 359-371. MR 0412941
Reference: [3] E. N. Dancer: On the structure of solutions of non-linear eigenvalue problems.Indiana Univ. Math. Joum., Vol. 23, No. 11 (1974), 1069-1076. Zbl 0276.47051, MR 0348567
Reference: [4] J.-P. Dias: Variational inequalities and eigenvalue problems for nonlinear maximal monotone operators in a Hilbert space.American Journal of Math., Vol. 97, No. 4 (1976), 905-914. MR 0420354
Reference: [5] J.-P. Dias J. Hernandez: A Sturm-Liouville theorem for some odd multivalued maps.Proc. Amer. Math. Soc, Vol. 53, No. 1 (1975), 72-74. MR 0377632
Reference: [6] C. Do: The buckling of a thin elastic plate subjected to unilateral conditions.In „Applications of Methods of Functional Analysis to Problems in Mechanics", Lecture Notes in Mathematics, No. 503, 307-316, Springer-Verlag, Berlin-Heidelberg-New York 1976. Zbl 0337.73034, MR 0669061
Reference: [7] S. Fučík J. Milota: Linear and nonlinear variational inequalities on halfspaces.Comment. Math. Univ. Carol. 16, 4 (1975), 663-682. MR 0417877
Reference: [8] M. Kučera: A new method for obtaining eigenvalues of variational inequalities of the special type.Preliminary communication. Comment. Math. Univ. Carol. 18, 1 (1977), 205-210. MR 0435909
Reference: [9] M. Kučera: A new method for obtaining eigenvalues of variational inequalities. Branches of eigenvalues of the equation with the penalty in a special case.Časopis pro pěstování matematiky, 104 (1979), 295-310. MR 0543230
Reference: [10] M. Kučera: A new method for obtaining eigenvalues of variatonal inequalities. Operators with multiple eigenvalues.To appear. MR 0654056
Reference: [11] M. Kučera J. Nečas J. Souček: The eigenvalue problem for variational inequalities and a new version of the Ljusternik-Schnirelmann theory.In "Nonlinear Analysis", Academic Press, New York-San Francisco-London 1978. MR 0513782
Reference: [12] E. Miersemann: Über höhere Verzweigungspunkte nichtlinearer Variationsungleichungen.Math. Nachr. 85 (1978), 195-213. Zbl 0324.49036, MR 0517651
Reference: [13] J. Naumann H. U. Wenk: On eigenvalue problems for variational inequalities.Rendiconti di Matematica 3, Vol. 9, Ser. VI (1976), 439-463. MR 0470783
Reference: [14] P. H. Rabinowitz: Some global results for nonlinear eigenvalue problems.Journ. Funct. Anal. 7 (1971), 487-513. Zbl 0212.16504, MR 0301587
Reference: [15] R. C. Riddell: Eigenvalue problems for nonlinear elliptic variational inequalities on a cone.Journ. Funct. Anal., Vol. 26, No. 4 (1977), 333-355. Zbl 0369.47039, MR 0460882


Files Size Format View
CasPestMat_104-1979-4_7.pdf 1.711Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo